# SDR SWAA2018022720096

- Difficulty date: February 18, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL SIDE BULKHEAD WEB CRACKED AT BS 663, LBL 35.  REPAIRED THE BULKHEAD WEB IAW SRM.
